Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On continued fractions of the form $1 + \mathop K\limits_1^\infty \left( {{{b_\nu z} \mathord{\left/ {\vphantom {{b_\nu z} 1}} \right. \kern-\nulldelimiterspace} 1}} \right)$


Author: H. S. Wall
Journal: Bull. Amer. Math. Soc. 41 (1935), 727-736
MathSciNet review: 1563177
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1935-06190-7
PII: S 0002-9904(1935)06190-7